# SDR UPS01235401

- Difficulty date: February 18, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK LAP JOINT 19RT HAS SKIN BULGE AT BS 620.     CUT OUT DAMAGED SKIN LWR & UPPER AREA. INSTALLED REPAIR PART AT LAP JOINT STR 19 BS 620.
